| Model Number |
VTICM5 12.6 (-6.0/2.5) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6- investigation type code: 4110- lens work order search-no similar complaint event(s) within associated lots were found.H11- manufacturer narrative: secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.(b)(4).
Event or Problem Description
A healthcare professional reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced low vault with lens rotation and blurred vision.In a separate surgery the lens was explanted.On the same day separate surgery, a longer length lens was implanted, and the problem was resolved.The cause of the event was reported as other.Cause details provided: "low vault".There are multiple medical device reports associated with this patient.This report is 1 of 2 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency.
Additional Manufacturer Narrative
Corrected data: h6.- health effect- clinical code (e): "2137" should be removed and "4582" should be added.B5.- a healthcare professional reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced low vault with rotation.Reportedly, "toric rotation of 90 degree".In a separate surgery the lens was explanted.On the same day separate surgery, a longer length lens was implanted, and the problem was resolved.The cause of the event was reported as other.Cause details provided: "low vault".Claim# (b)(4).
Additional Manufacturer Narrative
Corrected data: h6.- health effect- clinical code (e): "4582" should be removed and "2137" should be added.B5.- a healthcare professional reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced low vault with rotation and blurred vision.Reportedly, "toric rotation of 90 degree".In a separate surgery the lens was explanted.On the same day separate surgery, a longer length lens was implanted, and the problem was resolved.The cause of the event was reported as other.Cause details provided: "low vault".Claim# (b)(4).